On skew-symmetric maps on Lie algebras

Mikhail A. Chebotar, Wen-Fong Ke

Research output: Contribution to journalArticle

12 Citations (Scopus)


For certain Lie subalgebras L of associative algebras Q, we characterize the multi-additive skew-symmetric maps f : Ln → Q, which are covariant under the action of L.

Original languageEnglish
Pages (from-to)1273-1281
Number of pages9
JournalRoyal Society of Edinburgh - Proceedings A
Issue number6
Publication statusPublished - 2003 Dec 1

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'On skew-symmetric maps on Lie algebras'. Together they form a unique fingerprint.

  • Cite this